MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SMARTSET HV 20G; BONE CEMENT : BONE CEMENT

DEPUY ORTHOPAEDICS INC US SMARTSET HV 20G; BONE CEMENT : BONE CEMENT
Model Number 3092-020
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 08/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of the left knee secondary to pain, decreased range of motion and suspected tibial loosening.Intraoperatively, the surgeon discovered tibial loosening at the cement to implant interface and medial tibial osteolysis.The femoral and patellar components were well-fixed.No intraoperative complications were noted.Doi: (b)(6) 2016; dor: (b)(6) 2018 (tibial components).
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary:no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot 8158656.H10 additional narrative: added: b1 and h6 (patient codes).H6 patient code: no code available (3191) used to capture the surgical intervention and medical device removal.

Brand Name
SMARTSET HV 20G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9548687
Report Number1818910-2020-00511
Device Sequence Number14060093
Product Code LOD
UDI-Device Identifier10603295168324
UDI-Public10603295168324
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K023012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Model Number3092-020
Device Catalogue Number3092020
Device Lot Number8158656
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2019
Supplement Date Received by Manufacturer08/26/2020
Initial Report FDA Received Date01/03/2020
Supplement Report FDA Received Date08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM LT SZ 6 CEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR